# SDR QXEA2010101100590

- Difficulty date: October 7, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 22,578 hours, 16,704 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN. FELT LOCKED UP LIKE METAL ON METAL. C/W VISUAL INSP. OF MCD. NO DEFECTS NOTED. C/W OPS CHECK OF MCD IAW AMM 52-11-00-710-801-A02. OPS CHECK GOOD. NO FAULTS NOTED AFTER MULTIPLE OPS OF DOOR. RETURNED TO SERVICE. NO PARTS REPLACED. COULD NOT DUPLICATE.
